# SDR HEEA117034

- Difficulty date: August 23, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N142PH
- Make and model: Bell 412
- Aircraft serial: 33150
- Aircraft time: 11,542 hours
- Engine: Pwa PT6T3B
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Transmitter
- Part number: 41800014
- Part serial: 8137016
- Condition: Malfunctioned
- Location: Fuel Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT,  NR 2 FUEL PRESSURE INDICATOR MAXED OUT AT 50 PSI INDICATED.  MAINTENANCE REPLACED FUEL PRESSURE TRANSMITTER.
